# SDR DALA2019013000623

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORRODED AREAS ON PREVIOUS DOUBLER REPAIR SPLICE ON STA Y=954 AND Y=994 AT AFT CARGO COMPARTMENT. (C2). NRC 00254: CORROSION LEVEL 2, DOUBLERS REPAIR SPLICE ON STA Y=954 AND Y=994 AT AFT CARGO COMPARTMENT WERE REPLACED PER SRM 53-20-15-2R-7. (LP #0924021)
